# SDR 99ZZZX4510

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36BM
- Make and model: Piper PA-31-350
- Aircraft serial: 318262008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH214
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 3,591 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED AND THE LANDING GEAR SELECTOR DID NOT RETURN TO NEUTRAL WITH NORMAL OR EMERGENCY HAND PUMP OPERATION.  AFTER AN UNEVENTFUL LANDING WAS MADE, ACFT DELIVERED TO MAINT.  MAINT DETERMINED THE RT MLG DOWN AND LOCKED SWITCH WAS DEFECTIVE PREVENTING A GREEN GEAR INDICATION AND PREVENTING THE INNER LANDING GEAR DOORS FROM CLOSING.  A NEW SWITCH WAS INSTALLED IAW THE PIPER MM. THE GEAR WAS OPERATIONALLY CHECKED AND THE ACFT RETURNED TO SERVICE.  THE SWITCH APPEARED TO BE THE ORIGINAL ONE INSTALLED AT BUILD.  SUSPECT SWITCH FAILED DUE TO NORMAL WEAR AND TEAR.
